Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lt211

started the 10 mg thing

Recommended Posts

I am 36 and have a case of very persistent mild/moderate acne. I think I have had acne since I was 11 or so. I have been on Accutane before, but it was a long time ago. So I started with a low dose...10 mg a day. I am only three days into it --- I am a nervous wreck about it. When I read the package insert, it freaks me out more than a little. I wanted to know if there are any 30 something year old women out there on this medicine? I feel very torn about taking it because of the possible side effects and the fact that my acne isn't severe at all. It's just always there in some form -- I am 36 and so sick of dealing with it. I have some on my back as well...and I get nervous about putting on a bikini due to the whole back issue. I work out constantly...wondering if I will be able to keep that up on this pill. I am tempted to not take it, but then I wonder how else I will ever get rid of acne for good? I have tried everything -- I just want to be done with it and not have to think about it ever again.

Feedback of any kind would be sooo appreciated....

Share this post


Link to post
Share on other sites

As you're on such a low dose, I wouldn't worry about too many side effects. I'm on 40 mg and I'm having side effects but nothing too difficult to deal with. I'm able to work out even with a very achy body and joints, so you should be fine. As you're only a few days in, I would wait a couple weeks to see how working out is for you.

You could also check out some of the 10 mg Accutane logs as well as start your own to track your progress.

Share this post


Link to post
Share on other sites

Thanks for responding....it's just that the package insert with the medicine makes me question why I would even consider taking it. It scares me. I know I am a wimp. Does everyone get muscle aches, etc.? I was reading that some people lose major amounts of hair -- it seems like there are so many horror stories out there. Just wanted to hear other people's experiences w/ side effects....

Share this post


Link to post
Share on other sites

I have been VERY low and in a world of mental hurt basically second guessing my decision to go on Accutane. Im taking the same dose as you, 10mg per day. Honestly some days just seems like Im taking the pill that will lead to my untimely demise from bowel cancer, an enlarged brain and severe arthritis. All while going bald. The thing to remember and what has helped me (please take this as a suggestion, its not meant to make you feel bad about yourself or put yourself down) is remembering all the pain acne has caused you. more than once I have been on sleeping pills so that I could lay on my back which was covered in painful cysts and get a good night sleep. I would prefer the physical pain of acne to the mental, I wont go into details but Im sure you can relate... beach, hot tubs, pictures, etc... So when thinking about the treatment in a different light, maybe its not so bad. I have had great results in the first 30 days of my 10mg treatment with few side effects, take a look at my log for more info but keep your head up and hit me up if you want to talk!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×